# SDR FDEA201203120894

- Difficulty date: March 12, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 L/E SLAT TELESCOPIC DUCT CUTOUT FOUND CHAFED.  REPAIRED IAW SRM 51-31-01, REV 48.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
